# SDR ASAA0380809

- Difficulty date: November 23, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5953050547
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND SKIN DAMAGED, DENTED, AT FS 229.  COLD-WORKED DENT AND INSTALLED DOUBLER PER SRM 53-04.  (M)
